# SDR TSAA9572165

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HUL - FLT 940 - P/R 1 - NR 2 ENGINE FAILED AT 1,000 FEET WITH THROTTLE VIBRATION.  RETURNED FOR LANDING AFTER SOP.  THE AIRCRAFT RETURNED TO HUL, AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  ACCOMPLISHED ENGINE MOUNT INSPECTION, PHASE 2, PER FORM M-148, AND NR 2 ENGINE ASSY REPLACED PER M-211, M-212, M-213, M-214, AND M-215.  AIRCRAFT RETURNED TO SERVICE.  ENGINE CYCLES, 28,632.  (X)
